# SDR C7WA200400043

- Difficulty date: September 22, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE LOWER SKIN AT STA 990 STR 28 RT.  CORRODED AND TWO RIVETS MISSING.  INSTALLED EXTERNAL SKIN REPAIR IAW SRM.  53-30-3 FIG 3. DOUBLER MATERIAL USED, 2024-T3 X .125 INCH X 17 INCHES X 11 INCHES.
